# SDR DLM90091212

- Difficulty date: July 18, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 37,207 hours, 20,014 cycles
- Engine: Iae V2528D5
- Engine time: 31,720 hours, 17,004 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1685MK7
- Part serial: V20079
- Condition: Dirty
- Location: Nr 1
- Part time: 31,720 hours, 17,004 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DESCENT AT 15000 TO LEVEL OFF POWER INCREASE GOT STATUS MSG LT STATOR VANE FAIL THEN CREW NOTIFICATION OF LOUD POPPING NOISES ON LEFT AFT SIDE, THEN LEFT ENGINE RPM DECREASED TO 35 PCT N1 AND EGT NEAR 600C.  OIL PRESS AT 85 PSI.  SHUTDOWN WAS 620C NO OTHER ABNORMAL ENG VIBRATION INDICATIONS.  EXAMINED INLET EXHAUST AND BLEED VLVS.  NO FOREIGN MATERIAL.  ACCOMPLISHED BOROSCOPE OF 3 AND 6 STAGES - NO ITEMS.  REPLACED VSV ACTUATOR PER MM, RAN GAT TEST-PASSED.  REPLACED EEC, CHECKS GOOD POWER ASSURANCE CHECKS GOOD.
